# SDR HALA2021112300212

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 45,021 hours, 7,069 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 4R DOOR INDICATION INOP. CORRECTIVE ACTION: COULD NOT DUPLICATE FALSE INDICATIONS ON DOOR 4R. PRECAUTIONARY CLEANED AND LUBRICATED DOOR 4R ARM/DISARM MECHANISM. (7742964)
